# SDR A6WA200940578

- Difficulty date: September 3, 2009
- Submitted: October 9, 2009
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 23,552 hours, 20,994 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E RIBS AT WS 139.54, WS 149.58, WS 247.95 AND WS 252.87 FRETTING CORROSION FOUND.  CORROSION REMOVED ON LT WING, L/E RIBS IAW SRM 51-21-06.  (K)
